MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS CLINITEK NOVUS PACKED

SIEMENS HEALTHCARE DIAGNOSTICS CLINITEK NOVUS PACKED
Catalog Number 10494134
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was raised to manufacturing who investigated the issue.Investigation concluded that this was an isolated incident caused by manual stacking of the cards during manufacturing.Due to this finding, manufacturing is ensuring that all cassettes that have not been automatically processed by the line will be checked by the visions system to ensure they are packaged correctly and an alert has been raised to ensure future cassettes are automatically processed.There have been no other complaints for this issue.
 
Event or Problem Description
The customer reported that in the box of the reagent cards (pro12) used on the novus, some were assembled in the opposite direction so that the test pads were read by the device in the incorrect order.The customer stated that they received incorrect protein results that were reported to the physician.The lab technician re-ran the samples and got correct results and a corrected report was issued.Siemens requested the results but they have not been provided.There was no report of injury due to this event.

Brand Name
CLINITEK NOVUS PACKED
Common Device Name
NOVUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
MDR Report Key7895822
Report Number3002637618-2018-00109
Device Sequence Number11389768
Product Code KQO
UDI-Device Identifier00630414981130
UDI-Public00630414981130
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140717
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10494134
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2018
Initial Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1